DocumentCode :
1523931
Title :
Adaptive integral control of time-delay systems
Author :
Logemann, H. ; Townley, S.
Author_Institution :
Sch. of Math., Bath Univ., UK
Volume :
144
Issue :
6
fYear :
1997
fDate :
11/1/1997 12:00:00 AM
Firstpage :
531
Lastpage :
536
Abstract :
It is well known that if the steady-state gain G(0) of a stable lumped system, with transfer function G(s) is positive, then compensating the system by an integral controller k/s, where k is a gain parameter, leads to a stable closed-loop system which achieves tracking of arbitrary constant reference signals, provided that the gain parameter k is positive and sufficiently small. It is also well known that this result extends to certain classes of differential-delay and distributed parameter systems. The authors derive an adaptive version of the above result for the class of stable lumped systems with output delay, i.e. they show that the gain parameter k can be tuned adaptively, so that tracking is achieved for any system of this class. The resulting adaptive tracking controller is not based on system identification or parameter estimation algorithms, nor is the injection of probing signals required
Keywords :
adaptive control; closed loop systems; delay-differential systems; distributed parameter systems; frequency-domain analysis; tracking; transfer functions; adaptive integral control; closed loop systems; closed-loop system; differential-delay; distributed parameter systems; frequency domain analysis; stable lumped systems; time-delay systems; tracking;
fLanguage :
English
Journal_Title :
Control Theory and Applications, IEE Proceedings -
Publisher :
iet
ISSN :
1350-2379
Type :
jour
DOI :
10.1049/ip-cta:19971526
Filename :
645937
Link To Document :
بازگشت